# SDR AALA202112277804

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 81,438 hours, 10,555 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62773335
- Part serial: M8225
- Condition: Inoperative
- Location: Zone 800 - Doors
- Part time: 49,641 hours, 6,204 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 SLIDE NEEDS REPLACED DO TO DAMAGED GIRT BAR CLIP. REPLACED L3 SLIDE PER AMM 25-66-01.
